# SDR CALA2024110801078

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 110,273 hours, 25,943 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Elec Connector
- Condition: Dirty
- Location: Ffg Solenoid
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CTRL SW ENG DID SHUT DOWN BUT STRONG FUEL SMELL IMMED AFTERWARD SEE LP 9791798 - FOLLOWING MULTIPLE ENGINE RUNS AND NORMAL SHUTD OWNS, NO SMELL OR ODOR WAS NOTICED FOLLOWING ENGINE 1 SHUTDOWNS. OK TO CONTINUE. SEE REFERENCED LP FOR PARENT WRITE UP. ON LEFT ENG SHTDWN ENG DID NOT STOP WITH FUEL CTRL SW TO CUTOFF.CYCLED FUELREMOVED AND CLEANED ELECTRICAL CONNECTORS ON FFG SOLENOIDS. OPERATED ENGINE TWICE AT IDLE AND BOTH SHUTDOWNS WERE NORMAL. REF AMM 73-21-01.
